Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Errata: ``On the coefficients in the product of an alternant and a symmetric function'' [Trans. Amer. Math. Soc. 5 (1904), no. 2, 193-213; 1500668]


Author: E. D. Roe
Journal: Trans. Amer. Math. Soc. 6 (1905), 546
MSC: Primary 05E05
DOI: https://doi.org/10.1090/S0002-9947-1905-1500473-2
Original Article: Trans. Amer. Math. Soc. 5 (1904), 193-213.
MathSciNet review: 1500473
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05E05

Retrieve articles in all journals with MSC: 05E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1905-1500473-2
Article copyright: © Copyright 1905 American Mathematical Society

American Mathematical Society